

Publisher: Cambridge University Press
E-ISSN: 1943-5886|56|1|323-328
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.56, Iss.1, 1991-03, pp. : 323-328
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We consider the quantifier hierarchy of Takahashi [1972] and show how it gives rise to reflection theorems for some large cardinals in ZF, a new natural subtheory of Zermelo's set theory, a potentially useful new reduction of the consistency problem for Quine's NF, and a sharpening of another reduction of this problem due to Boffa.
Related content


Blunt and topless end extensions of models of set theory
The Journal of Symbolic Logic, Vol. 48, Iss. 4, 1983-12 ,pp. :


Chains of end elementary extensions of models of set theory
The Journal of Symbolic Logic, Vol. 63, Iss. 3, 1998-09 ,pp. :


Cardinal-preserving extensions
The Journal of Symbolic Logic, Vol. 68, Iss. 4, 2003-12 ,pp. :


On product-preserving Kan extensions
Bulletin of the Australian Mathematical Society, Vol. 17, Iss. 2, 1977-10 ,pp. :


Extensions of distance preserving mappings in euclidean and hyperbolic geometry
By Benz Walter
Journal of Geometry, Vol. 79, Iss. 1-2, 2004-04 ,pp. :